Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normality versus countable paracompactness in perfect spaces


Authors: M. L. Wage, W. G. Fleissner and G. M. Reed
Journal: Bull. Amer. Math. Soc. 82 (1976), 635-639
MSC (1970): Primary 54D15, 54D20, 54G20; Secondary 02K05, 54C05, 54E30
DOI: https://doi.org/10.1090/S0002-9904-1976-14150-X
MathSciNet review: 0410665
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 13, 264. MR 43449
  • 2. D. K. Burke and D. J. Lutzer, Recent developments in the theory of generalized metric spaces, Proc. Topology Conf. (Memphis State Univ., 1975) (to appear).
  • 3. H. Cook, Cartesian products and continuous semi-metrics, Proc. Conf. on Topology (1967), Arizona State Univ., Tempe, Ariz., 1968, pp. 58-63. MR 38 #5152.
  • 4. C. H. Dowker, On countably paracompact spaces, Canad. J. Math. 3 (1951), 219-224. MR 13, 264. MR 43446
  • 5. W. G. Fleissner, On discrete subsets of Moore spaces (to appear).
  • 6. R. W. Heath, Screenability, pointwise paracompactness, and metrization of Moore spaces, Canad. J. Math. 16 (1964), 763-770. MR 29 #4033. MR 166760
  • 7. F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677.
  • 8. C. I. Kerr, On countably paracompact spaces, TOPO-General Topology and its Applications (Proc. 2nd. Pittsburgh Internat. Conf., 1972), Lecture Notes in Math., vol. 378, Springer-Verlag, Berlin and New York, 1974, pp. 243-247. MR 49 #1457. MR 418040
  • 9. A. J. Ostaszewski, On countably compact, perfectly normal spaces, J. London Math. Soc. (to appear). MR 438292
  • 10. C. W. Proctor, A separable, pseudonormal, nonmetrizable Moore space, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 179-181. MR 41 #7628. MR 263023
  • 11. G. M. Reed, On chain conditions in Moore spaces, General Topology and Appl. 4 (1974), 255-267. MR 49 #9815. MR 345076
  • 12. G. M. Reed, On normality and countable paracompactness, Fund. Math. 110 (1980), no. 2, 145–152. MR 600588, https://doi.org/10.4064/fm-110-2-145-152
  • 13. G. M. Reed, On continuously semi-metrizable and submetrizable spaces (to appear).
  • 14. G. M. Reed and P. L. Zenor, Metrization of Moore spaces and generalized manifolds, Fund. Math, (to appear). MR 425918
  • 15. F. Slaughter, Submetrizable spaces, Topology Conf. (Virginia Polytech. Inst, and State Univ., 1973), Lecture Notes in Math., vol. 375, Springer-Verlag, Berlin, 1974. MR 49 #3803.
  • 16. F. Tall, Set-theoretic consistency results and topological theorems concerning the normal Moore space conjecture and related problems, Thesis, Univ. of Wisconsin, 1969.
  • 17. F. Tall, P-points in βN - N, normal non-metrizable Moore spaces and other problems of Hausdorff, TOPO-General Topology and Its Applications (Proc. 2nd. Pittsburgh Internat. Conf., 1972), Lecture Notes in Math., vol. 378, Springer-Verlag, Berlin and New York, 1974, pp. 501-512. MR 49 #1457. MR 385780
  • 18. M. L. Wage, Countable paracompactness, normality, and Moore spaces, Proc. Amer. Math. Soc. MR 405364
  • 19. J. N. Younglove, Two conjectures in point set theory, Topology Seminar (Wisconsin, 1965), Ann. of Math. Studies, no. 60, Princeton Univ. Press., Princeton, N.J., 1966, pp. 121-123. MR 36 #849. MR 217760
  • 20. P. L. Zenor, On countable paracompactness and normality, Prace Mat. 13 (1969), 24-32. MR 40 #1975. MR 248724

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54D15, 54D20, 54G20, 02K05, 54C05, 54E30

Retrieve articles in all journals with MSC (1970): 54D15, 54D20, 54G20, 02K05, 54C05, 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14150-X

American Mathematical Society